Differential and Integral Equations

Evolution operators and strong solutions of abstract linear parabolic equations

Paolo Acquistapace

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 1, Number 4 (1988), 433-457.

Dates
First available in Project Euclid: 28 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372451947

Mathematical Reviews number (MathSciNet)
MR945820

Zentralblatt MATH identifier
0723.34046

Subjects
Primary: 34G10: Linear equations [See also 47D06, 47D09]
Secondary: 35K22 47A50: Equations and inequalities involving linear operators, with vector unknowns 47D05

Citation

Acquistapace, Paolo. Evolution operators and strong solutions of abstract linear parabolic equations. Differential Integral Equations 1 (1988), no. 4, 433--457. https://projecteuclid.org/euclid.die/1372451947


Export citation